MathSciNet Relay Station
MathSciNet bibliographic data
MR1035931 49R05 (35J85 76W05)
Eydeland, Alexander; Spruck, Joel; Turkington, Bruce Multiconstrained variational problems of nonlinear eigenvalue type: new formulations and algorithms. Math. Comp. 55 (1990), no. 192, 509–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement